# SDR GTIA9800013

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P207001101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 617 - AFT UPPER PORTABLE FLASHLIGHT INOP.  REMOVED AND REPLACED PORTABLE FLASHLIGHT IAW DC-9 MM 33-50-0.  OPS CHECK GOOD.  (M)
